# SDR CALA2013100491745

- Difficulty date: October 4, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT DOOR OVERHEAD AFT EMERGENCY LIGHT POWER SUPPLY M5057,  FOUND WITH NO VOLTAGE OUTPUT DURING EMERGENCY LIGHT OPS TEST.  EMERGENCY LIGHT POWER SUPPLY FUSE REPLACED & OPS TESTED NORMAL.
